MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK BUTTON
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the suture anchor assemblies that had pulled out.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force during tensioning and/or improper bone prep.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that ar-3680 fibertak pulled out of implantation site.A new tunnel was opened and an ar-3681 fibertak was opened, this one too, pulled out of implantation site.Case was completed by using a 7x10 tenodesis screw.This was discovered during a bicep tenodesis procedure on (b)(6) 2022.

Brand Name
FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277385
Report Number1220246-2024-03007
Device Sequence Number20416993
Product Code MBI
UDI-Device Identifier00888867305458
UDI-Public00888867305458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberFIBERTAK BUTTON
Device Catalogue NumberAR-3681
Device Lot Number12512254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown